# SDR IPXA2016092708694

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 22,084 hours, 14,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC266
- Part serial: 0090Y05P
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O CSVS EMERGENCY VISION ASSURANCE SYSTEM MOUNTING BRACKET LOOSE.  REATTACHED MOUNTING BRACKET IAW EO B757-2560-45127-E. REINSTALLED SERVICEABLE EVAS UNIT IAW MM 25-60-00-400-801.
